advertisement
Question
Posted by: Lulu | 2008/08/28

Yasmin for heavy menstrual bleeding

My gynae prescribed Yasmin for heavy menstrual bleeding due to " miome"  in my womb about 6 month ago. It has made a big difference in the bleeding, but I get regular chest infections with breathing difficulties. Could this be a side-effect of Yasmin? Can I get Yasmin over the counter or do I need to renew my prescription or is it available at clinics like Dischem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This would not be a side effect of Yasmin. Medical aids often don't pay for the Pill unless you have a prescription. If you pay yourself, you can see whether the pharmacy will give it to you. It would be a good idea to see a dctor every 6 months though to monitor the fibroids.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement